# SDR CA010725021

- Difficulty date: July 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 9,172 hours
- Engine: Pwa PT6T3B
- System (JASC): 2550 · Cargo Compartments
- Part: Slip Ring
- Part number: 204075157001
- Condition: Debonded
- Location: Cargo Hook
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED PROBLEMS WITH ELECTRICAL RELEASE ON CARGO HOOK ASSEMBLY. SUSPENSION ASSEMBLY LATER DISASSEMBLED AND FOUND THAT INNER RING ON SLIP RING ASSEMBLY HAD DISBONDED PREVENTING PROPER CONTACT. THE SLIP RING ASSEMBLY WAS REPLACED WITH NEW PART AND UNIT REASSEMBLED. THE SUSPENSION ASSEMBLY WAS REINSTALLED IN THE AIRCRAFT AND SYSTEMCHECKED SERVICEABLE. THE SLIP RING ASSEMBLY ( THAT IS; DEBONDING AND PITTING) IS A COMMON SOURCE OF PROBLEMS WITH THE SUSPENSION ASSEMBLY.
